# SDR CA060127004

- Difficulty date: January 26, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 21,570 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5100 · Standard Practices/Structures
- Part: Switch
- Part number: 10038900161
- Condition: Unserviceable
- Location: Fuel Drain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOAT SWITCH FAILED INTERNALLY CAUSING THE EPA CAN TO DRAIN OVERBOARD ON SHUTDOWN. (TC NR 20060127004)
